# SDR 2002F00768

- Difficulty date: July 6, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 7,545 hours, 2,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EGRESS LIGHT AT ROW 10 E,D INOP. MAINTENANCE REPAIRED EGRESS LIGHTY WIRING AT 10 E,D IN ACCORDANCE WITH 33-51-11. OPERATIONAL CHECK GOOD.
